Jump to content
Important Survey - Please Participate ×

CT off Ativan - itching & exhaustion


[fi...]

Recommended Posts

Hi all,

 

I've CT'd a few times (ill-advised and I tend to relapse) but something really clicked in me when I joined this forum yesterday... my life has been variants of benzo's & z-drugs & my next prescription for 8 years and I'm just too sick of it. I don't trust myself to taper as I've tried before and failed every time. Once I take one I just want to take them all & my reason goes.

 

I wanted to ask about a symptom I seem to get which is skin flare-ups of a kind of red rash that is really itchy. If this is a side effect, why?!

Got hit by a big wave of depression all last night & was very passive aggressive and cold to my partner... unable to get out of bed this morning for work, I slept on for another 4 hours cause I was so exhausted. Still feel so tired and non-functional. Tearing up writing this. Any support or advice welcome.

I feel guilty for complaining or even talking about this, but I can't seem to get off these drugs alone so I'm trying a new path.

 

edit: I also have eyelid-twitching?

Link to comment
Share on other sites

×
×
  • Create New...